# SDR QXEA200800417

- Difficulty date: April 18, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 201 S31p
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4-CHECK- SUSPECT CORROSION ON BOTTOM OF VERT KEEL BEAM AT STR 31P AND STA X201.  REPAIRED IAW SRM. (K)
